Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Completeness of the system of functions {zλn} on infinite curves in the complex plane

  • 12 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    M. M. Dzhrbashyan, Some Problems in the Theory of Weighted-Polynomial Approximations in a Complex Domain, Matem. Sborn.,36, 353–440 (1955).

  2. 2.

    A. F. Leont'ev, Series of Dirichlet Polynomials and Their Generalizations, Trudy Matem. In-ta im. V. A. Steklova,39, (1951).

  3. 3.

    A. F. Leont'ev, Concerning Completeness of the System {zλn} on Curves in the Complex Plane, Dokl. Akad. Nauk SSSR,121, No. 5, 797–800 (1958).

Download references

Additional information

Translated from Sibirskii Matematicheskii Zhurnal, Vol. 9, No. 1, pp. 188–193, January–February, 1966.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Shorokhova, Z.P. Completeness of the system of functions {zλn} on infinite curves in the complex plane. Soviet Mathematical Journal 9, 141–145 (1968). https://doi.org/10.1007/BF02196666

Download citation

Keywords

  • Complex Plane